# SDR IPXA2020022452428

- Difficulty date: February 21, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 67,815 hours, 14,923 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/AATB - A/C TAKEN OOS. ON UPWIND AT 1509 MSL LVL 2 HYD 3 FAIL EMERGENCY DECLARED AIR TURN BACK TO SDF COMPLIED WITH QRH PROCEDURESSTOWED BOTH ALT GEAR EXT HANDLES 32-32-00. R/R CRCKED #3 ENG L EDP AMM 29-11-20-400. R/R #3 ENG L & R EDP OIL SEAL ASSY AMM 72-65-06-1401 (REAR) & 72-65-07-1401 (FRONT). R/R RT SIDE AFT PUMP AMM 29-11-20-401-2. R/R FILTERS AT ENG #3 HYD SYS MANFLD AMM 29-12-41-201. PERF. #3 ENG HYD SYS MANFLD FLTR LK CK & REINSTALL. COVER AMM 29-12-41. NO LKS NOTED
